Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Articles Published in Other Journals

Existence of weak solutions with different initial energy levels to an equation modeling shallow-water waves

International Journal of Open Problems in Computer Science and Mathematics, vol.14, no.4, pp.29-47, 2021 (Peer-Reviewed Journal) Creative Commons License

Global existence and nonexistence of solutions for a Klein-Gordon equation with exponential type nonlinear term

TWMS Journal of Applied and Engineering Mathematics, vol.10, no.3, pp.669-676, 2020 (ESCI)

Conservation laws for a model with both cubic and quadratic nonlinearity

Fundamental Journal of Mathematics and Applications, vol.2, no.2, pp.181-186, 2019 (Peer-Reviewed Journal)

Existence Results for a Nonlinear Evolution Equation Arising in Elastoplastic-Microstructure Models

Academic Platform-Journal of Engineering and Science, vol.7, no.2, pp.312-315, 2019 (Peer-Reviewed Journal)

Refereed Congress / Symposium Publications in Proceedings

On the Conservation Laws of an Extended KdV and Extended KdV-B Equations

7th International Student Symposium, Samsun, Turkey, 1 - 03 October 2021, pp.146-155

The impact of noise on a relativistic wave equation

8th International Congress on Fundamental and Applied Sciences, Antalya, Turkey, 19 - 21 October 2021, no.1021, pp.67

On solutions of stochastic Kuramoto-Sivashinsky equation

8th International Congress on Fundamental and Applied Sciences, Antalya, Turkey, 19 - 21 October 2021, no.1022, pp.68

Continuous dependence of solutions for stochastic PDEs

10th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA-2021) , Sakarya, Turkey, 25 - 27 August 2021, pp.93

On exact solutions of Wick-type stochastic extended KdV equation

5th International Conference on Computational Mathematics and Engineering Sciences, Van, Turkey, 8 - 10 June 2021, pp.108

Conservation laws for a generalized Camassa-Holm equation

5th International Student Symposium, Edirne, Turkey, 6 - 08 December 2019, pp.224-236

Damping Terim Içeren Stokastik Dalga Denkleminin Çözümlerinin Patlaması

Ankara Matematik Günleri, Ankara, Turkey, 28 - 29 June 2019, pp.62

Kuadratik ve Kübik Lineer Olmayan Bir Model İçin Korunum Kanunları

Ankara Matematik Günleri, Ankara, Turkey, 28 - 29 June 2019, pp.79

Finite-time blow-up for damped stochastic wave equation

6th Int. IFS and Contemporary Mathematics Conference, Mersin, Turkey, 7 - 10 June 2019, pp.1

Blow up of solutions for a stochastic Klein-Gordon equation

2nd International Conference on Pure and Applied Mathematics, Van, Turkey, 11 - 13 September 2018, pp.129

On the blow-up of solutions for a stochastic Camassa-Holm equation

2nd International Conference on Pure and Applied Mathematics, Van, Turkey, 11 - 13 September 2018, pp.130

Nonexistence of Solutions for a damped Klein-Gordon Equation with Arbitrary Positive Energy

International Conference on Mathematics (ICOMATH), İstanbul, Turkey, 3 - 06 July 2018, pp.148

Explosive Solutions for a Class of Stochastic Nonlinear Wave Equation with Damping

International Conference on Applied Mathematics in Engineering (ICAME'18), Balıkesir, Turkey, 27 - 29 June 2018, pp.74

Local and global existence of solutions for a stochastic wave equation with damping terms

Caucasian Mathematics Conference II, Van, Turkey, 22 - 24 August 2017, pp.148

Global Existence and Nonexistence of Solutions for a Klein-Gordon Equation with Exponential Type Nonlinear Term

International Conference on Mathematics and Mathematics Education, Elazığ, Turkey, 12 - 14 May 2016, pp.105

Existence results for a nonlinear Timoshenko equation with high initial energy

International Conference on Advancements in Mathematical Sciences (AMS), Antalya, Turkey, 5 - 07 November 2015, vol.1676 identifier identifier

Existence of Solutions to Cauchy Problem for Boussinesq Type Equation

Caucasian Mathematics Conference I, Tiflis, Georgia, 5 - 06 September 2014, pp.153

Existence of Global Solutions of an Initial Boundary Value Problem for a Nonlinear Timoshenko Equation

Caucasian Mathematics Conference I, Tiflis, Georgia, 5 - 06 September 2014, pp.164

Süperkritik başlangıç enerjili bir dalga denklemi için global varlık

XXV. Ulusal Matematik Sempozyumu, Niğde, Turkey, 5 - 08 September 2012, pp.115

Existence of Global Solutions for a Multidimensional Boussinesq-Type Equation with Supercritical Initial Energy

1st International Conference on Analysis and Applied Mathematics (ICAAM), Gümüşhane, Turkey, 18 - 21 October 2012, vol.1470, pp.159-162 identifier identifier